# SDR AWXA200400560

- Difficulty date: May 5, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,273 hours, 32,353 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 10621955
- Condition: Corroded
- Location: Trunnion
- Component: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR, DURING C-15 CHECK CORROSION WAS FOUND ON THE NOSE LANDING GEAR (NLG) DRAG BRACE RT TRUNNION BEARING.  MAINTENANCE REMOVED AND REPLACED CORRODED NLG DRAG BRACE RT TRUNNION BEARING IAW BMM 32-21-61-4.
